# SDR 9JLA2021020421049

- Difficulty date: January 8, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800049
- Aircraft time: 5,984 hours, 4,675 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 99145202
- Part serial: 1784
- Condition: Defective
- Location: Antice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT RECEIVING A CAS MESSAGE INDICATING THAT THE LEFT WING ANTI-ICE SYSTEM FAILED. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT PYLON PRSOV (VD002) WAS DEFECTIVE. THE DEFECTIVE VALVE WAS REMOVED AND A SERVICEABLE CONDITION VALVE WAS INSTALLED. LEAK CHECK AND FUNCTIONAL CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
